# SDR R61A202112091000

- Difficulty date: November 17, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000052
- Aircraft time: 46,081 hours, 28,829 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 17060257001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT WET AREA FLOOR STRUCTURE CORRODED AT RH I/B FR 90. R&R R/H I/B GUSSET PLATE IAW SRM 51-41-02.
